MathSciNet Relay Station
MathSciNet bibliographic data
MR512429 14C25 (14C20 14C30 14F05)
Griffiths, Phillip; Harris, Joseph Residues and zero-cycles on algebraic varieties. Ann. of Math. (2) 108 (1978), no. 3, 461–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement